# SDR CNMA20060006

- Difficulty date: March 24, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28161
- Aircraft time: 30,913 hours, 8,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 0364RP
- Condition: Low Pressure
- Location: L3 Door
- Part time: 258 hours, 52 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA RAMP CHECK FOUND DOOR SLIDE AT DOOR 3L PRESSURE LOW.  REMOVED AND REPLACED DOOR SLIDE IAW M/M 25-66.
